# SDR 2006FA0000203

- Difficulty date: January 31, 2006
- Submitted: February 28, 2006
- Operation: General aviation
- Aircraft: N5273U
- Make and model: Cessna 172S
- Aircraft serial: 172S9193
- Engine: Lyc IO360L2A
- System (JASC): 7120 · Engine Mount Section
- Part: Tube
- Part number: SB997102
- Condition: Chafed
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR/ANNUAL INSPECTION FOUND THE ENGINE OIL DIPSTICK CHAFING SLIGHTLY ON THE ENGINE MOUNT.  INSPECTED FOR DAMAGE, ONLY PROBLEM NOTED WAS PAINT WAS CHAFED.  THIS PROBLEM WAS SUPPOSED TO HAVE BEEN TAKEN CARE OF BY THE FACTORY PRIOR TO THIS SN AIRCRAFT.  ENGINE OIL FILLER TUBE TO ENGINE MOUNT CLEARANCE, WAS ISSUED TO TAKE CARE OF EARLIER SN AIRCRAFT.  THIS AIRCRAFT EVIDENTLY DID NOT GET THE CORRECT HARDWARE AT MANUFACTURER.  INSTALLED CORRECT PARTS IAW TE IPC FOR THIS SN AIRCRAFT.  (K)
